# SDR SIMA20161028003

- Difficulty date: October 28, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 39,634 hours, 35,706 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520170405
- Condition: Dented
- Location: Frame 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH POSSIBLE LIGHTNING STRIKE JUST FWD FRAMNE 4 BETWTEEN STRINGER 14 AND 15L.  REPAIRED IAW ERS-EM-53MR-2352.
